# SDR ASAA2022011937206

- Difficulty date: January 19, 2022
- Submitted: January 22, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 47,730 hours, 14,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: L Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT COVER BROKEN AT 16A. GROUNDED - YES. REPLACED LENSE COVER OPS CHK GOOD, REF B737-800 AMM 33-51-14.
